Endogenous growth, monetary shocks and nominal rigidities

Annicchiarico, B. and Pelloni, A. and Rossi, L. (2011) Endogenous growth, monetary shocks and nominal rigidities. Economics Letters, 113 (2). pp. 103-107. ISSN 0165-1765

Full text not available from this repository.

Abstract

We introduce endogenous growth in a standard NK model with staggered prices and wages. We find that the source of nominal rigidities, the shock persistence and the type of Taylor rule affect the relationship between monetary volatility and growth.

Item Type:
Journal Article
Journal or Publication Title:
Economics Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
160499
Deposited By:
Deposited On:
08 Oct 2021 12:35
Refereed?:
Yes
Published?:
Published
Last Modified:
08 Oct 2021 12:35